MathSciNet Relay Station
MathSciNet bibliographic data
MR91457 54.0X
Harrold, O. G., Jr.; Griffith, H. C.; Posey, E. E. A characterization of tame curves in three-space. Trans. Amer. Math. Soc. 79 (1955), 12–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement